# SDR SWAA2020040635159

- Difficulty date: March 31, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 28,174 hours, 12,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 211755
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS. IN AREA OF L-1 DOOR INOP. / R/R EMRGCY LT. BATTERY PACK M1675 PER AMM 33-51-06. OPS-OK. P/N OFF/ON D717-01-100 S/N OFF 211755 S/N ON 40336
